English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Preconditioned Inverse Iteration for Hierarchical Matrices

Benner, P., & Mach, T. (2013). The Preconditioned Inverse Iteration for Hierarchical Matrices. Numerical Linear Algebra with Applications, 20(1), 150-166. doi:10.1002/nla.1830.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-87C6-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-600A-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Mach, Thomas1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2TU Chemnitz, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 564954
Other: Preprint MPIMD/11-01
DOI: 10.1002/nla.1830
Other: 1/13
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Numerical Linear Algebra with Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Chichester, West Sussex, UK : John Wiley & Sons, Ltd.
Pages: - Volume / Issue: 20 (1) Sequence Number: - Start / End Page: 150 - 166 Identifier: ISSN: 1070-5325